메뉴 건너뛰기




Volumn 28, Issue 3, 1996, Pages 339-345

The Newtonian limit in a family of metric affine theories of gravitation

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0030304107     PISSN: 00017701     EISSN: None     Source Type: Journal    
DOI: 10.1007/BF02106971     Document Type: Article
Times cited : (10)

References (20)
  • 2
    • 0004057466 scopus 로고
    • University of Chicago Press, Chicago
    • Wald, R. M. (1984).General Relativity (University of Chicago Press, Chicago).
    • (1984) General Relativity
    • Wald, R.M.1
  • 14
    • 0000775329 scopus 로고
    • Pechlaner, E., and Sexl, R. (1966). Commun. Math. Phys. 2, 165; Deser, S., van Nieuwenhuizen, P., and Tsao, H. S. (1974). Phys. Rev. D10, 3337.
    • (1966) Commun. Math. Phys. , vol.2 , pp. 165
    • Pechlaner, E.1    Sexl, R.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.